# SDR GTIA9900899

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - COCKPIT FUSELAGE SKIN LEFT SIDE AT STATION 120 WATER LINE 0 HAS A DENT APPROX 1 INCH BY 1 INCH AND IS GOUGED.  CUT OUT AREA DAMAGE, FABRICATED DOUBLER AND FILLER AND INSTALLED DOUBLER AND FILLER IAW DC9 SRM 53-04 FIG 38 218 AND INSTALLED FASTENERS IW SC9 SRM 51-30-2 AND 51-30-5.  (M)
